# SDR ASAA11410118

- Difficulty date: July 4, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162837
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23R HAS ELONGATED HOLES BETWEEN STA 907 919 IN PREVIOUS REPAIR AREA.  REMOVED DAMAGED AREA FABRICATED NEW STRINGER AND REPAIR PARTS.  INSTALLED REPLACEMENT PARTS IAW B737 400 SRM 51 40 02.
